# SDR AALA201905309003

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK REAR SPAR TRAILING EDGE ANGLE AT LEVEL OF RIB 9 FIXED ON LT WING (1 EA). REPLACED REAR SPAR TRAILING EDGE ANGLE AT LEVEL OF RIB 9 FIXED ON LT WING IAW SRM 51-42-11.
